ՀՀ ԳԱԱ Տեղեկագիր: Մաթեմատիկա =Известия НАН Армении: Математика =Proceedings of the NAS Armenia: Mathematics

Items where Author is "Abedi, E."

Up a level
Export as [feed] RSS 2.0 [feed] RSS 1.0 [feed] Atom
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 1.

Article

Abedi, E. (2006) Complete hypersurfaces in Sn+1 with nonnegative weyl tensor: Non-symmetric roots in the unit disc. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 41 (4). pp. 3-6. ISSN 00002-3043

This list was generated on Sun Oct 21 05:10:09 2018 AMT.